Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Zh. Vychisl. Mat. Mat. Fiz.:

Personal entry:
Save password
Forgotten password?

Zh. Vychisl. Mat. Mat. Fiz., 2011, Volume 51, Number 7, Pages 1209–1227 (Mi zvmmf9474)  

This article is cited in 4 scientific papers (total in 4 papers)

Decentralized optimal control of dynamical systems under uncertainty

R. Gabasova, N. M. Dmitrukb, F. M. Kirillovab

a Belarussian State University, pr. Nezavisimosti 4, Minsk, 220080 Belarus
b Institute of Mathematics, National Academy of Sciences of Belarus, ul. Surganova 11, Minsk, 220072 Belarus

Abstract: The problem of optimal control of a group of interconnected dynamical objects under uncertainty is considered. The cases are examined in which the centralized control of the group of objects is impossible due to delay in the channel for information exchange between the group members. Optimal self-control algorithms in real time for each dynamical object are proposed. Various types of a priori and current information about the behavior of the group members and about uncertainties in the system are examined. The proposed methods supplement the earlier developed optimal control methods for an individual dynamical system and the methods of decentralized optimal control of deterministic objects. The results are illustrated with examples.

Key words: group of dynamical objects, optimal control, uncertainty, decentralization principle, algorithm.

Full text: PDF file (1091 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2011, 51:7, 1128–1145

Bibliographic databases:

UDC: 519.626
Received: 09.11.2010

Citation: R. Gabasov, N. M. Dmitruk, F. M. Kirillova, “Decentralized optimal control of dynamical systems under uncertainty”, Zh. Vychisl. Mat. Mat. Fiz., 51:7 (2011), 1209–1227; Comput. Math. Math. Phys., 51:7 (2011), 1128–1145

Citation in format AMSBIB
\by R.~Gabasov, N.~M.~Dmitruk, F.~M.~Kirillova
\paper Decentralized optimal control of dynamical systems under uncertainty
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2011
\vol 51
\issue 7
\pages 1209--1227
\jour Comput. Math. Math. Phys.
\yr 2011
\vol 51
\issue 7
\pages 1128--1145

Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9474
  • http://mi.mathnet.ru/eng/zvmmf/v51/i7/p1209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dmitruk N., “Robust Optimal Control of Dynamically Decoupled Systems Via Distributed Feedbacks”, Optimization in the Natural Sciences, Emc-Ons 2014, Communications in Computer and Information Science, 499, eds. Plakhov A., Tchemisova T., Freitas A., Springer-Verlag Berlin, 2015, 95–106  crossref  isi  scopus
    2. N. M. Dmitruk, A. I. Kalinin, “Asymptotically suboptimal control of weakly interconnected dynamical systems”, Comput. Math. Math. Phys., 56:10 (2016), 1695–1707  mathnet  crossref  crossref  isi  elib
    3. N. M. Dmitruk, “Stabilization of coupled linear systems via bounded distributed feedbacks”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 30 (2019), 31–44  mathnet  crossref
    4. R. Gabasov, N. M. Dmitruk, F. M. Kirillova, “O probleme optimalnogo upravleniya dinamicheskimi sistemami v realnom vremeni”, Differentsialnye uravneniya i optimalnoe upravlenie, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 183, VINITI RAN, M., 2020, 98–112  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:442
    Full text:110
    First page:21

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022